Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Sore lower stomach, pain, feels burning in throat. Cause?

Hi I have sore stomach all the time around the lower stomach is. Get pain in middle and right. Like a burning feeling and comes up in my throat . What could this be. I m AAAAAAA 23 years old
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Sean, I have several questions to ask of you.
1. Have you been having nausea and/or vomiting?
2. Are you taking any medications, either prescribed, over-the-counter, or illegal?
3. How long have you had this problem?
4. Have you noticed if it is in relation to meals or any other time or activity?
5. Have your parents or siblings ever had anything like this previously?
6. Have you noticed any blood in your vomitus or stool?
7. Have you had any bowel movements that are black and tarry?
8. Have you been having diarrhea (loose stools) or noticed any other changes in stool?

These questions will help narrow down the possible problem(s) you are having.

Answered: Fri, 23 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor